# SDR DALA2015090105360

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CRACKED FWD STOP FITTING OF BEAM 3 ACTUATOR 1 DOOR.  STOP FITTING  WAS REPLACED IAW SRM 51-30-5, AND 51-10-4.
